# SDR UPS98825509

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E RIB AT STA XOLDI 6.225 (ABOVE THE PNEU DUCT) IS CRACKED.  THE CRACK IS OVER 2 INCHES LONG.  REPAIRED IAW SRM 57-2-0.
